# SDR IPXA2025031757783

- Difficulty date: March 10, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 42,081 hours, 21,689 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311N5049134
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PYLON ACCESS DOOR FOUND TO BE DELAMINATED DUE TO PYLON BLEED AIR LEAKAGE. R/R PRESSURE RELIEF ACCESS DOOR (PANEL # 443 LL, AMM 06-43-00) AT RT PYLON STRUT LOCATION PER AMM 54-53-01/401.
